MAUDE Adverse Event Report: Hollister Incorporated Advance Plus; Closed System Intermittent Catheter Kit, 16 Fr 16 in, Coude CLOSE

Hollister Incorporated Advance Plus; Closed System Intermittent Catheter Kit, 16 Fr 16 in, Coude CLOSE
Catalog Number 97164
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 07/09/2026
Type of Reportable Event Serious Injury

Brand Name
Advance Plus
Common Device Name
Closed System Intermittent Catheter Kit, 16 Fr 16 in, Coude CLOSE
Manufacturer (Section D)
Hollister Incorporated
2000 hollister drive
libertyville IL 60048 -378
Manufacturer (Section G)
Hollister Incorporated
plot no.27, sector-v
hssiidc growth centre
haryana, 12350 1
IN   123501
Manufacturer Contact
andrea clark
2000 hollister drive
libertyville, IL 60048
+1(463)266-7911
MDR Report Key50155601
Report Number3008191244-2026-00007
Device Sequence Number10572026
Product Code KOD
UDI-Device Identifier00610075971640
UDI-Public(01)00610075971640
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number97164
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale